# SDR AALA201703169011

- Difficulty date: March 14, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 1,091 hours, 449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BY R4 DOOR JUMPSEAT IS INOPERATIVE.   REPLACED THE FLASHLIGHT SEAL IAW AMM 25-64-00.  OPERATIONAL CHECKED GOOD.
